# SDR IPXA2021012364794

- Difficulty date: December 17, 2020
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C RT WING FIXED LEADING EDGE SKIN SPLICE DOUBLER AT STA XOS 667 IS CRACKED.  REMOVED AND REPLACED CRACKED RT WING FIXED LEADING EDGE SKIN SPLICE DOUBLER AT STA XOS 667, IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
